Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2018, Article ID 6259307, 6 pages
https://doi.org/10.1155/2018/6259307
Research Article

Uniqueness Results for Higher Order Elliptic Equations in Weighted Sobolev Spaces

University of Salerno, Via Giovanni Paolo II, No. 132, 84084 Fisciano, Italy

Correspondence should be addressed to Sara Monsurrò; ti.asinu@orrusnoms

Received 28 November 2017; Accepted 11 January 2018; Published 1 March 2018

Academic Editor: P. A. Krutitskii

Copyright © 2018 Loredana Caso et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. L. Sobolev, “Applications of functional analysis in mathematical physics,” in Translations of Mathematical Monographs, vol. 7, American Mathematical Society, 1963, Izdat. Leningrad. Gos. Univ., Leningrad, 1950. View at Google Scholar
  2. I. N. Vekua, “On metaharmonic functions,” Lecture Notes of Tbilisi International Centre of Mathematics and Informatics Tbilisi Univ. Press, vol. 14, 2013 (Russian). View at Google Scholar
  3. I. N. Vekua, New Methods for Solving Elliptic Equations, OGIZ, Moscow-Leningrad, 1948 (Russian).
  4. F. Gazzola, H. Grunau, and G. Sweers, Polyharmonic Boundary Value Problems, vol. 1991 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  5. S. Monsurrò, I. Tavkhelidze, and M. Transirico, “Uniqueness results for the Dirichlet problem for higher order elliptic equations in polyhedral angles,” Boundary Value Problems, vol. 2014, article 232, pp. 1–8, 2014. View at Publisher · View at Google Scholar · View at Scopus
  6. O. A. Olèinik, G. A. Iosifyan, and I. Tavkhelidze, “Asymptotic behavior of the solution of a biharmonic equation in the neighborhood of non regular points of the boundary of the domain at infinity,” Trudy Moskovskogo Matematičeskogo Obščestva, vol. 4, pp. 166–175, 1981 (Russian). View at Google Scholar
  7. I. Tavkhelidze, “On some properties of solutions of polyharmonic equation in polyhedral angles,” Georgian Mathematical Journal, vol. 14, no. 3, pp. 565–580, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. L. Caso, “Uniqueness results for elliptic problems with singular data,” Boundary Value Problems, vol. 2006, Article ID 98923, 2006. View at Publisher · View at Google Scholar
  9. L. Caso and R. D’Ambrosio, “Some uniqueness results for singular elliptic problems,” International Journal of Mathematics, vol. 26, no. 3, Article ID 1550026, 2015. View at Publisher · View at Google Scholar · View at Scopus
  10. L. Caso, R. D’Ambrosio, and M. Transirico, “Solvability of the Dirichlet problem in for a class of elliptic equations with singular data,” Acta Mathematica Sinica, vol. 30, no. 5, pp. 737–746, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  11. L. Caso, R. D’Ambrosio, and M. Transirico, “Well-posedness in weighted Sobolev spaces for elliptic equations of Cordes type,” Collectanea Mathematica, vol. 67, no. 3, pp. 539–554, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  12. P. Di Gironimo, “Weighted system of elliptic equations: an existence and uniqueness theorem,” Far East Journal of Mathematical Sciences, vol. 26, pp. 319–329, 2007. View at Google Scholar · View at MathSciNet
  13. L. Caso, P. Cavaliere, and M. Transirico, “Existence results for elliptic equations,” Journal of Mathematical Analysis and Applications, vol. 274, no. 2, pp. 554–563, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. L. Caso and M. Transirico, “A priori estimates for elliptic equations in weighted Sobolev spaces,” Mathematical Inequalities & Applications, vol. 13, no. 3, pp. 655–666, 2010. View at Google Scholar · View at MathSciNet
  15. P. Di Gironimo, “ABP inequality and weak Harnack inequality for fully nonlinear elliptic operators with coefficients in weighted spaces,” Far East Journal of Mathematical Sciences, vol. 64, pp. 1–21, 2012. View at Google Scholar · View at MathSciNet
  16. P. Di Gironimo, “Harnack inequality for fully nonlinear elliptic equations with coefficients in weighted spaces,” International Journal of Analysis and Applications, vol. 15, no. 1, pp. 1–19, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  17. P. Di Gironimo and A. Vitolo, “Elliptic equations with discontinuous coefficients in weighted Sobolev spaces on unbounded domains,” Journal of Mathematical Analysis and Applications, vol. 253, no. 1, pp. 297–309, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. P. Di Gironimo and A. Vitolo, “Existence and uniqueness results for elliptic equations with coefficients in locally Morrey spaces,” International Journal of Pure and Applied Mathematics, vol. 4, pp. 181–194, 2003. View at Google Scholar · View at MathSciNet
  19. S. Monsurrò and M. Transirico, “Dirichlet problem for divergence form elliptic equations with discontinuous coefficients,” Boundary Value Problems, vol. 2012, article 67, 2012. View at Publisher · View at Google Scholar · View at Scopus
  20. S. Monsurrò and M. Transirico, “A priori bounds in for solutions of elliptic equations in divergence form,” Bulletin des Sciences Mathematiques, vol. 137, no. 7, pp. 851–866, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. Monsurrò and M. Transirico, “A -estimate for a class of elliptic operators,” International Journal of Pure and Applied Mathematics, vol. 83, no. 3, pp. 489–499, 2013. View at Publisher · View at Google Scholar · View at Scopus
  22. S. Monsurrò and M. Transirico, “Noncoercive elliptic equations with discontinuous coefficients in unbounded domains,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal, vol. 163, pp. 86–103, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  23. V. A. Kondrat’ev and O. A. Olènik, “Boundary value problems for the system of elasticity theory in unbounded domains. Korn’s inequalities,” Akademiya Nauk SSSR i Moskovskoe Matematicheskoe Obshchestvo. Uspekhi Matematicheskikh Nauk, vol. 43, article 5, pp. 55–98, 1988 (Russian). View at Google Scholar
  24. A. Kufner, Weighted Sobolev Spaces, vol. 31 of Teubner-Texte zur Mathematik, 1980. View at MathSciNet
  25. B. Bojarski and P. Hajlasz, “Pointwise inequalities for Sobolev functions and some applications,” Studia Mathematica, vol. 106, pp. 77–92, 1993. View at Google Scholar · View at MathSciNet
  26. H. Brezis and M. Marcus, “Hardy’s inequalities revisited,” Annali della Scuola Normale Superiore di Pisa. Classe di Scienze, vol. 25, pp. 217–237, 1997. View at Google Scholar · View at MathSciNet
  27. F. Catrina and Z.-Q. Wang, “On the Caffarelli-Kohn-Nirenberg inequalities: sharp constants, existence (and nonexistence), and symmetry of extremal functions,” Communications on Pure and Applied Mathematics, vol. 54, no. 2, pp. 229–258, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. J. Dávila and L. Dupaigne, “Hardy-type inequalities,” Journal of the European Mathematical Society, vol. 6, no. 3, pp. 335–365, 2004. View at Publisher · View at Google Scholar · View at Scopus
  29. S. Filippas, A. Tertikas, and J. Tidblom, “On the structure of Hardy-Sobolev-Maz’ya inequalities,” Journal of the European Mathematical Society, vol. 11, no. 6, pp. 1165–1185, 2009. View at Publisher · View at Google Scholar · View at Scopus